# SDR CA050926005

- Difficulty date: September 26, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 12,177 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Part number: 2601048200
- Condition: Melted
- Location: Prop Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) APPROXIMATELY 5 TO 10 MIN BEFORE LANDING THE PILOT NOTICED A FAINT SMELL OF SMOKE OR SOMETHING BURNING. EVERYTHING WAS OPERATING NORMALLY AND HE LANDED WITHOUT MISHAP. UPON INSPECTION, THE PROP HEAT WIRE CONNECTOR BETWEEN THE CIRCUIT BREAKER AND PROP DE-ICE TIMER WAS FOUND TO BE MELTED AND BURNED. THE WIRE TERMINAL ENDS AND CONNECTOR WERE REPLACED AND THE PROP HEAT SYSTEM FUNCTION CHECKED SERVICEABLE.  THE CONNECTOR IS LOCATED ON THE LT SIDE OF THE COCKPIT JUST IN FRONT OF THE CIRCUIT BREAKER PANEL.
